# SDR DHL2004873552

- Difficulty date: November 30, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Vertical Stab
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ATTACH ANGLE WITH VERTICAL STABILIZER CORRODED (BETWEEN FRONT SPAR AND CTR SPAR RT SIDE).  PERFORMED MAJOR REPAIR.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 55-2-0 PG 12.  TRIMMED OUT CORRODED AREA IAW SRM 53-2-5 FIG 16A, SHEET 1.  FABRICATED FILLER (AL7075-T6 0.160) SHIM (AL7075-T6 0.125) ANGLE DOUBLER (STEEL 17.7 PH 0.079) IAW SRM 53-2-5 FIG 16A SHEET 1-2.  PERFORMED HEAT TREATMENT TO STEEL 17.7 PH IAW DPS 5.00R.  PERFORMED NDT INSPECTION TO ANGLE DOUBLER IAW NDT SPM PART 08-00-02107, SRM 53-2-5 FIG 16A SHEET 2.  CLEANED,TREATED AND PRIMED AREA, FILLER, SHIM IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED FILLER, SHIM & ANGLE DOUBLER.
